Antidepressants

hi, im 25 and female and iv been on mirtazpine 15mg for 6 months. it worked wonders for me depression and anxiety on probs just weight gain. how every when i reach my 6 month of takin them. my doctor said i could stop and to gradually decrease my dose. which i did but still wound up with with withdrawal symptoms. after about 4 week i got very ill my anxiety sky rocketed. i was finding it hard to leave my house. i called the doctor told him he said its just from stopping takin the drug. and made another appointment for me in a months time c how i was. i thought id got better so i canceled the appointment. but then a week later i got ill again. so i called the doc. i got a different one and she gave me some beta blockers for my anxiety and panic attacks said it would take edge off which it did. kind of. after another week i got better. i thought it was finally over. but then as if like clock work i got ill again i got really bad diarrhoea not like the other times i was ill much worse its just water and i feel nauseous all the time i can't eat i can't sleep. i just feel awful. its it normal for the drug to still be giving me withdrawal symptoms this long after not takin them its nearly 2 month off them. most people seem to just get ill after 4 weeks and then get better then that it there fine. why is it so hard for me and how long is this goin to last. I WHAT IT OVER WITH NOW. i want to feel normal and well again. :'( i was never told about this when i was prescribed the drug.

Is It Normal?
Help us keep this site organized and clean. Thanks!
[ Report Post ]
Comments ( 10 ) Sort: best | oldest
  • This is why I refused to take any medication.

    If you have the insurance, my advice would be to stop the meds all together, find yourself a damn good therapist (not psychiatrist, they're just pill pushers). Talk your feelings out, and work through them so you can become emotionally stronger, and able to cope without meds.

    Comment Hidden ( show )
  • If the only thing your doctor treated your depression/anxiety with was medication, that's a shit doctor.

    I'm sorry but I have no idea whether or not these are normal "side" effects, labelled that because calling them by their true name of NEGATIVE effects would put people off too much.

    However, I do know there are lots of other things one can do for depression which don't involve medication, which I've refused to take for decades because the "side" effects and/or withdrawals are worse than the actual depression.

    IF you haven't checkout out therapy with counsellors I'd suggest you do so, initially to help you through these withdrawals and then to deal with the depression itself.

    Comment Hidden ( show )
  • It's unlikely to be from withdrawal. It's more likely to be the drug you are on.

    If I were you, I'd find a different doctor and make an appointment. Tell them the meds they pulled you off of and that they worked and tell them what is happening to you now. You can also see the same doctor and request to be put on the medication that worked for you. If they refuse, definitely find another doctor.

    Doctors tend to be prideful and think they're 100% when they aren't and write patients off. Take charge of your medical care and get a second opinion from another doctor. If they tell you the same thing then insist that your medical issues are of real concern to you. You at least deserve to have those addressed.

    Comment Hidden ( show )
    • -
    • im not on any drugs at all anymore and my depression is fine now. its just withdrawls its so hard. then i feel fine for like a week then bang i get ill again. one doc said withdrawls usually last about a month and then a different one said for some people they can last 4 months in some cases. i just don't want to b on.any drugs what so ever i.just wanna normal again and not randomly get ill its so frustrating.

      Comment Hidden ( show )
  • They will never tell you about withdrawals when prescribing you drugs. Antidepressants do no cure anxiety(they only treat anxiety) and no drug in the world does. Also just like antidepressants beta blockers can also cause withdrawals(heart palpitations).

    Comment Hidden ( show )
    • -
    • i know they don't cure it a certain amount of anxiety its normal it part if fight or flight and i was takin em mainly for depression only used to very slight anxiety but im not takin the beta blockers anymore the anxiety has subsided. now iv just got really bad diarrhoea and nausea which comes and goes one week i feel fine grate. even like normal felt. then bang illness again. docs just keep saying it from comin off the drugs and not really offering to help me any further. i think there getting sick off me

      Comment Hidden ( show )
  • I would suggest start eating healthy and start lowering your intake on those pills.

    Comment Hidden ( show )
  • Why did you only need them for 6months?

    If it's been 2 months then I don't think that's withdrawal anymore. Just tell the damn doctor already.

    Comment Hidden ( show )
    • -
    • iv been back to docs multiple times they say the same thing its from comin off drugs they would do anything further

      Comment Hidden ( show )
Add A Comment

More from category: Drugs & Alcohol